Can Mesalazine (Asacol, Pentasa etc) cause Peptic Ulcers?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LondonRed
Veteran Member


Date Joined Oct 2007
Total Posts : 1184
   Posted 5/3/2009 4:07 PM (GMT -7)   
Mesalazine may work differently but it is still an NSAID isn't it? Its non steroidal, its an anti-inflammatory too...
 
The Mesalazine may not disperse in your stomach but it can effect the lining and it also goes into the blood stream.
 
So can it cause inflammation, ulcers and other such side effects? I think it has caused recurrent Peptic Ulcers for me....

Diagnosis Oct 07: Mild Crohn's Colitis. Also suffer from bleeding Peptic Ulcers. By the grace of God currently in remission. Current Medication: 800mg Asacol Tablets x 2 a day. VSL#3.

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 02, 2016 3:24 PM (GMT -7)
There are a total of 2,731,791 posts in 300,964 threads.
View Active Threads


Who's Online
This forum has 151130 registered members. Please welcome our newest member, Inhisname.
302 Guest(s), 13 Registered Member(s) are currently online.  Details
cupcakespinkgal, Alcie, 81GyGuy, Gemlin, Navigator, poohcheez, JayBee1, Worksop, Steve n Dallas, gilly2, Naomi, Lisa-Dionne, multifacetedme


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer